# SDR CALA2013093091547

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 68,894 hours, 25,324 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG DOOR UNSAFE LIGHT IS INOPERATIVE.  RELAMPED, NO HELP.  FOUND SW S10371 FULL OF HYD FLUID & DETERIORATED ON TOP OF SW.  CLEANED LIGHT ASSEMBLY, CONTACTS & GND'S,  STILL NO JOY.  PIGGY NEW GROUND TO LIGHT ASSEMBLY, NO HELP.
